# SDR REXA201100345

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 16,652 hours, 14,166 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO INDY CREW GOT GEAR DISAGREE RHT MLG WOULD NOT GO DOWN & LOCK ON FIRST ATTEMPT CREW CYCLED GEAR HANDLE & ALL 3 GEAR INDICATED DOWN & LOCKED.  A/C LANDED WITHOUT FURTHER INCIDENT.  DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-01 DM-44803.
